Manchester Metropolitan University's Research Repository

    Items where Author is "Shiach, Jon B."

    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 2.


    Shiach, Jon B. and Mingham, Clive G. (2009) A temporally second-order accurate Godunov-type scheme for solving the extended Boussinesq equations. Coastal Engineering, 56 (1). pp. 32-45. ISSN 0378-3839

    Shiach, Jon B., Mingham, Clive G., Ingram, David M. and Bruce, Thomas (2004) The applicability of the shallow water equations for modelling violent wave overtopping. Coastal Engineering, 51 (1). pp. 1-15. ISSN 0378-3839

    This list was generated on Wed Feb 21 04:13:28 2024 GMT.